Erdafitinib‐Induced Flexural Calcinosis Cutis in a Pediatric Patient: A Drug‐Specific Side‐Effect?

Read full text
Authors: Sara de Benito‐Mendieta, S. Casado Buendía, Lucero Noguera‐Morel, Isabel Colmenero, Olga Suárez‐Traba, Angela Hernández‐Martín
Cited by: 1
References: 7

Abstract

Fibroblast growth factor receptor (FGFR) inhibitors are effective in malignancies with FGFR pathway alterations but may disrupt calcium-phosphate metabolism, leading to dermatologic side effects. We report a case of calcinosis cutis presenting as painful flexural plaques in a 16-year-old patient treated with erdafitinib for high-grade glioma. The patient's age, unusual lesion distribution, and spontaneous resolution after drug discontinuation highlight a previously unreported association in pediatrics. Recognizing this potential adverse effect may help avoid unnecessary diagnostic or therapeutic interventions.

Fields of Study & Subjects

Inflammatory Myopathies and Dermatomyositis Parathyroid Disorders and Treatments Dermatological and Skeletal Disorders

Publication details

Journal / source
Pediatric Dermatology
Publisher
Wiley
Volume
43
Issue
4
Pages
949–954
Publication date
5 April 2026
Language
EN